# SDR 96UAL900884

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1859U
- Make and model: Doug DC-10-30
- Aircraft serial: 47819
- Engine: Ge CF650C2
- System (JASC): 5270 · Door Warning System
- Part: Warning Syst
- Condition: Inoperative
- Location: Cargo Door
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CENTER CARGO DOOR A-LOOP INDICATING SYSTEM INOPERATIVE.  *S/D*  CYCLED DOOR SEVERAL TIMES AND COULD NOT DUPLICATE.
